Opuscula Mathematica
Opuscula Math. 29, no. 4 (), 393-397
http://dx.doi.org/10.7494/OpMath.2009.29.4.393
Opuscula Mathematica

α2-labeling of graphs


Abstract. We show that if a graph \(G\) on \(n\) edges allows certain special type of rosy labeling (a.k.a. \(\rho\)-labeling), called \(\alpha_2\)-labeling, then for any positive integer \(k\) the complete graph \(K_{2nk+1}\) can be decomposed into copies of \(G\). This notion generalizes the \(\alpha\)-labeling introduced in 1967 by A. Rosa.
Keywords: graph decomposition, graph labeling.
Mathematics Subject Classification: 05C78.
Cite this article as:
Dalibor Fronček, α2-labeling of graphs, Opuscula Math. 29, no. 4 (2009), 393-397, http://dx.doi.org/10.7494/OpMath.2009.29.4.393
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.